Citation: Justin. "Weird Reaction: An Experience with Gabapentin (Neurontin) (exp29468)". Erowid.org. Feb 10, 2004. erowid.org/exp/29468
I, Along with some other friends got a hold of a bottle of Gabapentin (Neurontin). The first time I did it i took two 400mg pills (800mg). For the first 20 minutes I didn't feel any effects and wondered whether it would work or not. 10 minutes later I felt a small reaction and felt a bit buzzed. 40 minutes after taking the pill I started to feel pretty high; similar to the high of marijuana but yet less as intense.
A little while afterwards I started to have a weird reaction, when I turned my head in a new direction that side of the room would turn black and then look like it would warp back and become blurry before I could see it clearly. Everything turned as if some objects near me were 3-D and objects farther away were 2-D the effects seemed very similar to Ecstasy (MDMA) I was very calm and relaxed but yet had a very intense inner adrenaline rush. I had absoulutly no paranoia what-so-ever about taking the drug knowing that it is a pharmaceutical and is made clean and safe.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.